# SDR CA140319002

- Difficulty date: March 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Damaged
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING UNSCHEDULED MAINTENANCE TECH FOUND FOD, LOOSE SCREW, INSIDE THE SECU. UNIT WAS THOROUGHLY INVESTIGATED FOR POTENTIAL ORIGINATING LOCATION.  ALL SCREWS ACCOUNTED FOR.  LOOSE SCREW COULD NOT BE POSITIVELY ASSOCIATED TO THE FAULT CODE PROVIDED.  UNIT WAS FULLY TESTED AND DETERMINED TO BE NO FAULT FOUND.  AIRLINE QUALITY MANAGER WAS NOTIFIED OF THE FINDINGS.  UNIT WAS PREVIOUSLY REPAIRED AT ANOTHER REPAIR FACILITY AS EVIDENCE BY THE TORQUE STRIP ON THE COVER SCREWS.
